# SDR ASOA201101004

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED FROM FS 669.00-708.00.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801. FABRICATED NEW SEAT TRACK IAW REO 670-53-00-319.  INSTALLED SEAT TRACK IAW AMM TASK 53-00-49-400-801-A03.
